MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. N/A; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. N/A; STAPLE, IMPLANTABLE
Catalog Number NTLC75
Medical Device Problem Codes Failure to Fire (2610); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure the surgeon noticed there is misalignment of the left and right side anvil.After attached together, the blade was seen exposed in between firing handle and the knife couldn¿t advance for firing.Was there any reported patient or user harm? no.Was there a significant delay? no.
 
Additional Manufacturer Narrative
(b)(4).Date sent 9/17/2026.D4 batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: were there any adverse event/patient consequences in this case? ans: nope.Did the same issue happened for both devices? ans: yes.2.If not, did the device lock-out (no staples deployed and no cut line started)? ans: yes.3.Or, did the device start to deploy staples and cut but could not be completed? ans: never deployed stapler at all.4.Were any staples delivered into the tissue at all? ans: no.5.What was the appearance of the deployed staples (b-formed, malformed, goal post/legs straight)? ans: no staplers deployed.6.Were there staples missing from the staple line (staples not present/visible on any portion of the staple line)? ans: no.7.Did the device cut the tissue? ans: no.8.If the device cut, was the cut line complete? ans: no cutting.9.How was the issue addressed? ans: not using staplers, surgeon handsaw.10.Please provide the source or title of external person providing answers to follow-up, e.G.Nurse, surgeon, etc.Ans: - surgeon.11.Device follow-up: is the product still available for return? if yes, please drop at the office or courier back the sample using gdex to j&j pinnacle office.Ans: - yes.A video was received.Any additional information obtained from the video evaluation will be included as part of the product investigation.

Brand Name
N/A
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50801643
Report Number3005075853-2026-07627
Device Sequence Number20993499
Product Code GDW
UDI-Device Identifier10705036002628
UDI-Public(01)10705036002628(17)310131(10)917D58
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K092577
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNTLC75
Device Lot Number917D58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown